| Texto completo | |
| Autor(es): |
Moura, Adriano
;
Silva, Clayton
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN ALGEBRA; v. 51, n. 9, p. 37-pg., 2023-04-05. |
| Resumo | |
We continue the study of prime simple modules for quantum affine algebras from the perspective of q-fatorization graphs. In this paper we establish several properties related to simple modules whose q-factorization graphs are afforded by trees. The two most important of them are proved for type A. The first completes the classification of the prime simple modules with three q-factors by giving a precise criterion for the primality of a 3-vertex line which is not totally ordered. Using a very special case of this criterion, we then show that a simple module whose q-factorization graph is afforded by an arbitrary tree is real. Indeed, the proof of the latter works for all types, provided the aforementioned special case is settled in general. (AU) | |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |